# SDR UIEA2021032400696

- Difficulty date: April 1, 2021
- Submitted: April 2, 2021
- Operation: Air carrier
- Aircraft: N476MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29256
- Aircraft time: 86,461 hours, 15,752 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Fairing
- Part number: NPN
- Part serial: NSN
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMP - V / STAB TIP FAIRING T/E FAIRING FOUND CORROSION.( EMP - V / STAB TIP FAIRING T/E FAIRING REPLACED AND FASTENER INSTALLED AS PER SRM 51-10-02 AND 51-40-02. )
